American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(1280) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Robert H. Risch. The solution of the problem of integration in finite terms. Bull. Amer. Math. Soc. 76 (1970) 605-608. MR 0269635.
Abstract, references, and article information   
View Article: PDF

[2] John H. Cozzens. Homological properties of the ring of differential polynomials. Bull. Amer. Math. Soc. 76 (1970) 75-79. MR 0258886.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1